# SDR IPXA1165836

- Difficulty date: March 28, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,986 hours, 5,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FUSELAGE STRINGERS 34L AND STR 35L IS BENT FWD OF FR 58     ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT FR 58 STR 34L TO 35L EO A300-5330-42093-A.
